Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Anxiety and relaxation techniques - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions
Doctor :   HI
User :   hello
Doctor :  
How can i help you?
User :  
yes first of all could u plzz tell me can i talk to u in urdu???
Doctor :   yeah proceed
User :  
ok thnx
User :   im getting hyper fr small thing n i feel very much depresed n bocome red n feel very anxiety

User :  
what should i do???
User :  
n can u prescribe me a medicine
User :  
??
Doctor :  
you need to learn relaxation technique
User :  
how could i do??
Doctor :   you need to take deep breath hold it for a while and than exhale slowly when ever you get hyper or feel depressed
User :  
ok i will do it
User :  
thnk u
User :  
n one more prob i have
User :  
can i ask??
Doctor :   yeah proceed
User :  
ok now im talkin in urdu so plzzz
User :  
meri shadi hai 5th dec ko n my menustral cycle date iz 1 or mere dayz aage jate hai me chati XXXXXXXX kk ye pehel hi XXXXXXXX jaye can i use some medicine 4 it im in major prob plz let me out fr it
Doctor :   there is no such medicines to pre phone the menstruation

User :   realy!!!!!!!!!!!!!!

User :  
thn what can i doo
User :  
iz there any delay one
User :  
delaying of menustration??
Doctor :   your menstruation is supposed to appear on 1st December and i suppose by 5th December the flow would have been stoped
User :  
but dr may be it not appear on 1st bcz my days alwyz going forward i mean if it become on 1st thn next time it will be on 3 or 4 thtz y im tensed now what would can i do???
Doctor :   oral contraceptives containing progesterone may help you in delaying the menstruation
Doctor :   but it has side effects also

Doctor :  
like spotting, irregular bleed, headache
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor